Artin's conjectures and the law of reciprocity
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the international conference on number theory, Tome 132 (1973), pp. 35-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1973_132_a4,
author = {A. I. Vinogradov},
title = {Artin's conjectures and the law of reciprocity},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {35--43},
year = {1973},
volume = {132},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1973_132_a4/}
}
A. I. Vinogradov. Artin's conjectures and the law of reciprocity. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the international conference on number theory, Tome 132 (1973), pp. 35-43. http://geodesic.mathdoc.fr/item/TM_1973_132_a4/